It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My son had to decrease his dose as well. The doc started him at 70 when switching from Concerta 72, & he had nasty side effects. He's on 60 now and doing fine.

Pup
Having the exact same issues, except I switched from concerta to vyvanse due to takiphylanxes. I have to say, I HATE it. I wish I could go back to COncerta or a methyphenidate, but unfortunately I would have to take a dose high enough to cause some pretty intolerable side effects. Vyvanse has actually made my focus worse. I know exactly what you mean about the wall. For me, I am trying my hardest to focus on my lectures, but I cannot conceptualize what they are talking about. Its like I am listening through a glass window, I dont quite catch what people are saying - I just know they are saying something. Going without meds is no good for me, because then I am all over the place.

I feel like I am stuck, I have no where to go...I want to try adderall XR, but I dont know if my doc will go for it, it sounds like everyone is switching from adderall [I]to[/I] vyvanse. :( :(





All times are GMT -7. The time now is 05:42 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!